# SDR DALA2014080804481

- Difficulty date: August 7, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FERRULE IN FWD CABIN FLOOR PANEL.  FLOOR PANEL FABRICATED IAW AMM 53-20-01-201.
